Alert archive / Pennsylvania / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

July 19, 2010Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 19, 2010, 5:15 AM EDT for Berks County, Pennsylvania. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2010, 5:15 AM EDT (09:15 UTC)
Expired
Jul 19, 2010, 6:15 AM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 155 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 9.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2010-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2010-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1149 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1685 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WWUS81 KPHI 190915
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 AM EDT MON JUL 19 2010

PAZ054-060-061-191015-
BERKS PA-CARBON PA-LEHIGH PA-
515 AM EDT MON JUL 19 2010

...STRONG THUNDERSTORMS WERE APPROACHING BERKS...CARBON AND LEHIGH
COUNTIES...

AT 509 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF STRONG THUNDERSTORMS...THE LEADING EDGE OF WHICH WAS FROM
ABOUT 40 MILES NORTHWEST OF READING TO 25 MILES NORTHWEST OF 
LANCASTER TO 30 MILES SOUTHWEST OF LANCASTER...MOVING NORTHEAST AT 
35 MPH. THE THUNDERSTORMS WILL BE NEAR WOMELSDORF...STRAUSSTOWN 
AROUND 545 AM...WHITFIELD...WERNERSVILLE AROUND 600 AM...WYOMISSING 
HILLS AND WYOMISSING AROUND 615 AM.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING FROM 
THESE STORMS.

LAT...LON 4054 7618 4060 7605 4059 7603 4064 7600
      4074 7578 4084 7594 4091 7600 4099 7578
      4064 7558 4016 7591 4050 7644

$$

MPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:48 AM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 19, 3:48 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 AM EDT MON JUL 19 2010

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE AREA TODAY AND STALL OVER THE
DELMARVA LATE TONIGHT OR TUESDAY. A BOUNDARY WILL LINGER OVER THE
AREA THROUGH THE REST OF THE WORK WEEK, KEEPING OUR WEATHER
UNSETTLED AT TIMES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE LATEST COLD FRONT THAT WILL OFFER MINIMAL RELIEF FROM THE
ONGOING HEAT WAS MOVING THROUGH THE GREAT LAKES REGION EARLY THIS
MORNING. IT IS PROGGED TO ENTER NORTHWESTERN PENNSYLVANIA BY THE
END OF THE PERIOD, AND IT WILL BE PRECEDED BY A PRE-FRONTAL
TROUGH. THERE IS SOMETHING OF AN UPPER JET AND A MID LEVEL IMPULSE
ROTATING AROUND THE EASTERN CANADIAN VORTEX THAT ACCOMPANY THE
TROUGH. THERE IS FAIR SHEAR IN THE LOWEST 6 KM /FORECAST TO BE
BETTER NORTHWEST THAN SOUTHEAST/, MODERATE INSTABILITY /FORECAST
TO BE BETTER SOUTHEAST THAN NORTHWEST/, AND A RATHER MOIST
ATMOSPHERE THAT SHOULD SUPPORT AT LEAST SOME STRONG, WET
THUNDERSTORMS. THE STORM PREDICTION CENTER HAS ALL BUT THE
SOUTHERN QUARTER OF THE FORECAST AREA UNDER A SLIGHT RISK OF
SEVERE THUNDERSTORMS TODAY. WE HAVE ADDED SOME ENHANCED WORDING
AND RAISED THE POPS INTO THE LIKELY TO HIGH CHANCE RANGE. WE ALSO
CONTINUE TO HIGHLIGHT THIS IN THE HWO.

WITH SOME MID AND A FAIR AMOUNT OF HIGH CLOUDINESS IN ADVANCE OF
THE ACTIVITY AND WITH THE MOIST ATMOSPHERE, WE HAVE SIDED WITH THE
MARGINALLY COOLER STAT GUIDANCE TODAY. THIS STILL HAS TEMPERATURES
OVER MOST OF THE AREA REACHING 90 DEGREES, AND WITH THE HUMIDITY
THE HEAT INDICES ARE EXPECTED TO CLIMB INTO THE MID 90S OVER THE
LOWER DELAWARE VALLEY. IT WILL AGAIN BE UNCOMFORTABLE, BUT NOT
SUFFICIENTLY SO TO ISSUE ANY HEAT ADVISORY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
THE COLD FRONT MOVES THROUGH TONIGHT AND STALLS SOMEWHERE NEAR OUR
FAR SOUTHERN ZONES. WITH THE ONGOING ZONAL MID LEVEL FLOW, WE
EXPECT AT LEAST ONE OTHER WEAKENING FRONT TO MAKE A RUN AT US AND
AT LEAST ONE OTHER IMPULSE TO MOVE ALONG THE GENERAL BAROCLINIC
ZONE SET UP BETWEEN THE EXPANSIVE MID LEVEL RIDGE TO THE SOUTH AND
THE CANADIAN VORTEX TO THE NORTH DURING THIS TIME FRAME. RIGHT
NOW, WE ARE CENTERING THIS AROUND TUESDAY NIGHT. SO, AFTER SOME
LINGERING EARLY POPS TONIGHT, WE DROP POPS LATE TONIGHT AND
REINTRODUCE THEM BEGINNING TUESDAY AFTERNOON. WE CARRY FAIRLY HIGH
CHANCE POPS TUESDAY NIGHT AND MAINTAIN THE SLIGHT CHANCE POPS ON
WEDNESDAY. MAINLY, THIS MAINTAINS CONTINUITY.

DAYTIME MAXES ON TUESDAY ON WEDNESDAY SHOW A MODEST OVERALL TREND
DOWNWARD, AS DO DEW POINTS. WE HAVE LEANED TOWARD THE WARMER
NIGHTTIME MINS IN THIS SOUPY REGIME.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE SUMMER PATTERN WITH HEAT AND HUMIDITY WILL CONTINUE INTO THE
EXTENDED PERIOD. THE UPPER AIR PATTERN WILL FEATURE HIGH PRESSURE
ACROSS THE SOUTHERN STATES WHICH WILL PERSIST INTO THE EARLY PART OF
THE WEEKEND BEFORE WEAKENING. THE STORM TRACK WILL BE ACROSS THE
NORTHERN PLAINS STATES EASTWARD INTO NEW ENGLAND. THIS WILL GUIDE
WEAK SHORT WAVES ACROSS THE REGION DURING THE PERIOD. ONE STRONGER
WAVE WILL DEVELOP DURING THE WEEKEND AND PASS ACROSS SRN CANADA.
THESE FEATURES...COMBINED WITH THE HEAT AND HUMIDITY WILL PRODUCE
PERIODS OF SHOWERS/TSTMS DURING THE LATE WEEK AND EARLY WEEKEND
PERIOD.

TEMPERATURES WILL REMAIN ABOVE NORMAL WITH HIGH TEMPERATURES IN THE
UPPER 80 TO LOW 90S ACROSS MOST AREAS. FRIDAY MAY BE THE HOTTEST DAY
DURING THE STRETCH WITH LOW 90S ACROSS THE NORTHERN AREAS AND MID
90S IN THE URBANIZED AREAS. OVERNIGHT LOWS WILL MAINLY BE IN THE
70S. THE UPPER PATTERN WILL CHANGE DURING THE WEEKEND WITH A TROUGH
DEVELOPING ACROSS THE EAST...SO COOLER CONDITIONS WILL LIKELY ARRIVE
BY EARLY NEXT WEEK.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
A WEAK VORTICITY TROUGH MOVED THROUGH SOUTHERN PORTIONS OF OUR AREA
EARLY IN THE OVERNIGHT PERIOD AND SOME DYING SHOWERS BRIEFLY
THREATENED KILG AND KMIV BEFORE DISSIPATING. OTHERWISE SOME PATCHY
HIGH CLOUDINESS WILL WORK THROUGH THE AREA EARLY THIS MORNING...
ALONG WITH PATCHY FOG AND HAZE AT THE MORE RURAL TAF SITES...IN
ANTICIPATION OF A COLD FRONT APPROACHING FROM THE WEST. THE
AIR MASS WILL REMAIN QUITE UNSTABLE...SO AT LEAST SCATTERED
THUNDERSTORMS WILL BE FORMING INTO WESTERN PORTIONS OF THE AREA BY
MID TO LATE MORNING...WITH SCATTERED TO BROKEN ACTIVITY OVER THE
TAF SITES THIS AFTERNOON. SOME WIND GUSTS COULD BE QUITE STRONG OR
EVEN REACH SEVERE LEVELS...GIVEN THE DECENT CAPES AND HIGH
INSTABILITY AS SHOWN BY LIFTED INDICES NEAR MINUS 6 ON THE NAM
FOUS BY 00Z. SPC CONTINUES TO PAINT OUR TAF SITES IN AN AREA OF
SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR TODAY. LOCALIZED IFR
CONDITIONS IN CONVECTION SHOULD BE EXPECTED FROM LATE MORNING OR
MIDDAY BUT ESPECIALLY THIS AFTERNOON AND INTO THIS EVENING UNTIL
THE FRONT AND MODEST UPPER TROUGH MOVE EAST OF THE AREA.

DECREASING THUNDERSTORM COVERAGE AND IMPROVING CONDITIONS IN THE
POST-FRONTAL ENVIRONMENT WILL OCCUR DURING THIS EVENING...BUT SOME
VISIBILITIES MAY DROP TO MARGINAL VFR LEVELS OVERNIGHT IN FOG AND
HAZE.

OUTLOOK...
VERY GOOD AFTERNOON AND EVENING INSTABILITY WILL BE IN PLACE MUCH OF
THE REST OF THIS WEEK AS THE FRONT WILL REMAIN NEAR OUR AREA AND MAY
PROVIDE SOME FORCING FOR MAINLY DIURNAL CONVECTION...UNTIL A FINAL
LOW MOVES THROUGH SATURDAY INTO SATURDAY NIGHT.

&&

.MARINE...
AN APPROACHING COLD FRONT TODAY WILL CAUSE AN INCREASE IN THE
SOUTHWEST SYNOPTIC FLOW OVER THE AREA WATERS. WAVEWATCH HAS BACKED
OFF A BIT ON THE RESULTANT WAVES FOR TODAY HOWEVER...SO WE WILL
CONTINUE TO FORECAST SUB-SMALL CRAFT ADVISORY CONDITIONS TODAY AND
CONTINUE TO CAP SEAS AT 4 FEET. IF WAVES REACH 5 FEET FOR A TIME
LATE TODAY OR THIS EVENING...THE DAY SHIFT MAY BE ABLE TO BETTER
RESOLVE THIS ISSUE. THE APPROACHING FRONT IS EXPECTED TO SPARK
SCATTERED TO BROKEN SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
INTO TONIGHT.

OTHERWISE THE COLD FRONT WILL STALL JUST TO OUR SOUTH BY TUESDAY AND
THEN OSCILLATE OVER OR NEAR OUR MARINE AREA THIS WEEK. THIS FRONT
WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS FROM TIME TO TIME...
HOWEVER MOST OF THE TIME CONDITIONS WILL BE RAIN-FREE ON OUR WATERS.
THE BEST CHANCE FOR SMALL CRAFT ADVISORY CONDITIONS WILL BE LATE IN
THE WEEK AS A STRONGER FRONT APPROACHES...PERHAPS PASSING THROUGH
LATE SATURDAY OR SATURDAY NIGHT.

THE RISK OF RIP CURRENTS TODAY IS EXPECTED TO BE LOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DELISI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...
MARINE...
Hazardous weather outlook, Jul 19, 3:09 AM EDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 AM EDT MON JUL 19 2010

DEZ001-MDZ008-NJZ001-007>010-012>022-026-027-PAZ054-055-060>062-
067>071-200900-
NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
309 AM EDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT
RISK OF SEVERE THUNDERSTORMS FOR TODAY. THE MAIN THREAT IS
DAMAGING WINDS. LOCALLY HEAVY DOWNPOURS AND DANGEROUS CLOUD TO
GROUND LIGHTNING ALSO ARE LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002>004-MDZ012-015-019-020-NJZ023>025-200900-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
309 AM EDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS, LOCALLY HEAVY
DOWNPOURS AND DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ450-451-200900-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
309 AM EDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT
RISK OF SEVERE THUNDERSTORMS FOR TODAY. THE MAIN THREAT IS
DAMAGING WINDS. LOCALLY HEAVY DOWNPOURS AND DANGEROUS CLOUD TO
SURFACE LIGHTNING ALSO ARE LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-200900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
309 AM EDT MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS, LOCALLY HEAVY
DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 12:33 AM EDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1233 AM EDT MON JUL 19 2010

MDZ008-190600-
CECIL-
INCLUDING THE CITY OF...ELKTON
1233 AM EDT MON JUL 19 2010

...STRONG WIND GUSTS FROM THUNDERSTORMS...

WIND GUSTS FROM THUNDERSTORMS HEADING FOR SOUTHERN CECIL COUNTY
WILL REACH AREAS NEAR FARMINGTON, FAIR HILL AND ELKTON BETWEEN
1240 AM AND 100 AM EDT. WIND GUSTS UP TO 50 MPH ARE POSSIBLE AS
STORMS MOVE INTO SOUTHERN CECIL COUNTY. THESE WIND GUSTS COULD
KNOCK DOWN SMALL OR WEAK TREES AND TREE LIMBS AND MAY CAUSE
SCATTERED POWER OUTAGES.

A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR THE SOUTHERN PART
OF CECIL COUNTY UNTIL 100 AM.

MPD
Special weather statement, Jul 19, 1:00 AM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
100 AM EDT MON JUL 19 2010

DEZ001-002-MDZ008-012-015-019-020-NJZ016-021-190630-
CAROLINE MD-CECIL MD-CUMBERLAND NJ-KENT MD-KENT DE-NEW CASTLE DE-
QUEEN ANNE'S MD-SALEM NJ-TALBOT MD-
100 AM EDT MON JUL 19 2010

...STILL STRONG THUNDERSTORMS WILL AFFECT CAROLINE...CECIL...
CUMBERLAND...KENT...NEW CASTLE...QUEEN ANNE'S...SALEM AND TALBOT
COUNTIES...

AT 1255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS...THE LEADING EDGE OF WHICH WAS FROM 11 MILES WEST OF
MIDDLETOWN TO 10 MILES EAST OF CENTERVILLE TO 7 MILES NORTH OF
EASTON...MOVING EAST AT 30 MPH. A FEW OF THE TRAILING STORMS WERE
YET TO CROSS CHESAPEAKE BAY.

THE LEADING EDGE OF THE THUNDERSTORMS WILL BE NEAR MIDDLETOWN...
BOHEMIAS MILLS AROUND 115 AM...ODESSA...PORT PENN AROUND 130 AM...
SALEM...WOODLAND BEACH AROUND 145 AM...ALLOWAY...GREENWICH AROUND
200 AM...OLIVET AND ELMER AROUND 215 AM.

THESE STORMS HAD WEAKENED SOME...BUT THE STRONGEST STORMS STILL MAY
GENERATE WIND GUSTS UP TO 50 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING.

LAT...LON 3887 7626 3883 7620 3894 7624 3884 7638
      3903 7633 3900 7618 3916 7628 3951 7600
      3958 7556 3946 7558 3932 7543 3958 7553
      3964 7517 3958 7509 3920 7504 3917 7514
      3932 7543 3895 7531 3876 7640

MPD
Local storm report, Jul 19, 2:05 AM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
205 AM EDT MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     TSTM WND DMG     1 E CHESTERBROOK        38.97N 76.28W
07/19/2010                   QUEEN ANNE'S       MD   COUNTY OFFICIAL

            LIMBS DOWN NEAR CHESTERBROOK ON KENT ISLAND.

1220 AM     TSTM WND DMG     4 WNW LANGFORD          39.22N 76.21W
07/19/2010                   KENT               MD   COUNTY OFFICIAL

            POLLS AND WIRES DOWN IN THE GREAT OAK AREA.

&&

MPD
Special weather statement, Jul 19, 5:15 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 AM EDT MON JUL 19 2010

PAZ054-060-061-191015-
BERKS PA-CARBON PA-LEHIGH PA-
515 AM EDT MON JUL 19 2010

...STRONG THUNDERSTORMS WERE APPROACHING BERKS...CARBON AND LEHIGH
COUNTIES...

AT 509 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF STRONG THUNDERSTORMS...THE LEADING EDGE OF WHICH WAS FROM
ABOUT 40 MILES NORTHWEST OF READING TO 25 MILES NORTHWEST OF
LANCASTER TO 30 MILES SOUTHWEST OF LANCASTER...MOVING NORTHEAST AT
35 MPH. THE THUNDERSTORMS WILL BE NEAR WOMELSDORF...STRAUSSTOWN
AROUND 545 AM...WHITFIELD...WERNERSVILLE AROUND 600 AM...WYOMISSING
HILLS AND WYOMISSING AROUND 615 AM.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS.

LAT...LON 4054 7618 4060 7605 4059 7603 4064 7600
      4074 7578 4084 7594 4091 7600 4099 7578
      4064 7558 4016 7591 4050 7644

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:58 AM EDTSpecial Weather StatementPHIMorris, Sussex, Warren62 min
Jul 19, 7:20 AM EDTSpecial Weather StatementPHIMorris55 min
Jul 19, 8:47 AM EDTSpecial Weather StatementPHICamden58 min
Jul 19, 9:07 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester53 min
Jul 19, 9:44 AM EDTSpecial Weather StatementPHIBurlington, Ocean61 min
Jul 19, 10:05 AM EDTSpecial Weather StatementPHICamden, Gloucester55 min
Jul 19, 10:15 AM EDTSpecial Weather StatementPHIMonmouth60 min
Jul 19, 10:18 AM EDTSpecial Marine WarningPHI57 min
Jul 19, 10:20 AM EDTSpecial Weather StatementPHIAtlantic, Camden, Cumberland55 min
Jul 19, 10:40 AM EDTSevere Thunderstorm WarningPHIMonmouth21 min
Jul 19, 10:43 AM EDTSpecial Marine WarningPHI32 min
Jul 19, 4:42 PM EDTSpecial Weather StatementPHISussex48 min
Jul 19, 4:58 PM EDTSevere Thunderstorm WarningPHISussex28 min
Jul 19, 5:24 PM EDTSpecial Weather StatementPHIWarren51 min
Jul 19, 6:20 PM EDTSpecial Weather StatementPHIMorris40 min
Jul 19, 6:22 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem53 min
Jul 19, 6:52 PM EDTSpecial Weather StatementPHISalem68 min
Jul 19, 7:40 PM EDTSpecial Weather StatementPHIBurlington, Camden65 min
Jul 19, 6:04 AM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe, Montgomery, Northampton56 min
Jul 19, 7:46 AM EDTSpecial Weather StatementPHIBucks, Chester, Delaware, Montgomery, Philadelphia59 min
Jul 19, 8:19 AM EDTSpecial Weather StatementPHIMontgomery56 min
Jul 19, 2:09 PM EDTSpecial Weather StatementPHICarbon51 min
Jul 19, 2:21 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe54 min
Jul 19, 4:24 PM EDTSpecial Weather StatementPHICarbon36 min
Jul 19, 5:11 PM EDTSpecial Weather StatementPHIMonroe49 min
Jul 19, 5:25 PM EDTSpecial Weather StatementPHIChester, Delaware, Montgomery65 min
Jul 19, 5:39 PM EDTSevere Thunderstorm WarningPHIBerks, Chester66 min
Jul 19, 6:34 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery, Philadelphia56 min
Jul 19, 6:57 PM EDTSpecial Weather StatementPHIBerks, Lehigh, Northampton48 min
Jul 18, 11:12 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot93 min
Jul 19, 12:00 AM EDTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's, Talbot60 min
Jul 19, 9:14 AM EDTSpecial Weather StatementPHINew Castle61 min
Jul 19, 7:21 PM EDTSpecial Weather StatementPHIKent54 min

Nearby

Special Weather Statements in Pennsylvania, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.